# SDR ASOA2014050210459

- Difficulty date: April 28, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 36,558 hours, 32,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT NR 4 INOPERATIVE.  R & R LIGHT ASSY IAW AMM 33-51-21.  SYSTEM OPS CHECKED GOOD.  NO FURTHER ACTION.
